# SDR CALA2019053100865

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 22,620 hours, 7,886 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE DID NOT MAKE REQURED OF 93.2. ONLY MADE 89.1.NO THROTTLE  RESPONSE. PERFORMED POWER ASSURANCE TEST 5 AMM 71-00-00-703-813-FOO SUCCESSFUL. HOWEVER ENGINE FAILED INCREASE THRUST ABOVE 91.2 N1 AS IN ORIGINAL DISCREPANCY. DOESN'T ACHIEVE THRUST ABOVE N1 91.2%. T/S FIM 73-05-00-810-808-FOO STEPS THRU E (5) ENGINE STILL REPLACED BOTH FUEL PUMP PER AMM TASK 73-11-11 AND HMU PER AMM TASK 73-21-10. REQUIRES OPS CHECK AND LEAK CHECKS AFTER WET MOTOR SIGN OFF REF L/P 3360040 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1187009  SN OFF 0306 TT # 1204281  SN OFF 5286 UNIT, HYDROMECH OFF 29-7321-9-0012 0306 ON 29-7321-9-0012 4479 PUMP, ENGINE FU OFF 29-7311-9-0001 5286 ON 29-7311-9-0001 2422 PERFORMED TESTS REQUIRED PER FUEL PUMP AMM TASK 73-11-11 AND HMU AMM TASK 73-21-10 OPS CHECKS AND LEAK CHECKS NORMAL. POWER ASSURANCE CHECKS SUCCESSFUL PER AMM TASK 71-00-00-700-813-F00. IDT UPGRADE WAS PERFOMED AND NO DEFECTS WERE NOTED.
